# SDR SIMA20160125004

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 38,675 hours, 34,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 20104
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMER EXIT STRIP INOPERATIVE.  R & R EMER BATTERY & CHARGER IAW WC 33-700-19 & 33-700-17.  OPERATIONS CHECKED GOOD.  EMER LIGHTING BATTERY NR 2, PN 2013-1A & SN 104864.
